# SDR FDEA201503040653

- Difficulty date: March 4, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 268 hours, 14,502 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Limiter
- Part number: 532A000003
- Part serial: 00414
- Condition: Malfunctioned
- Location: Te Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS STUCK AT ZERO ON APPROACH.  CYCLED SLAT FLAP HANDLE, COULD NOT GET FLAPS TO FULLY EXTEND.  WHILE ENG'S WERE STILL RUNNING, DEBRIEFED CREW OVER THE HEADSET.  HAD THE CREW LOWER THE FLAP SLAT HANDLE, FLAPS WERE AGAIN STUCK AT 0. IAW TSM, BOTH  SFCC 1 & 2 ARE INDICATING A FLAP JAM, NEED TO INSPECT TORQUE LIMITERS.   FOUND LT TORQUE LIMTER TRIPPED.  SERVICED LT TORQUE LIMITER, IAW MM 12-13-27. REMOVED RIG PIN FROM LT NR 2 FLAP TRACK CARRIAGE, AND INSTALLED ACCESS PANEL, IAW MM 27-54-12-04. CLEANED AND LUBED LT JACK SCREWS, IAW TSM 27-50-02. CYCLED FLAP/SLAT HANDLE 5 TIMES ELECTRICALLY, THEN RAN BOTH ENGINES, IAW JRH CP 5, AND CYCLED FLAP/SLAT HANDLE TEN TIMES USING ENGINE HYDRAULICS, IAW MM 27-50-00-05. FLAPS OPERATED THROUGH FULL RANGE OF TRAVEL WITHOUT BINDING. CHECKED BOTH SFCC'S 1 & 2 FOR FAULTS, IAW TSM 27-50-00, NO FAULTS PRESENT. ACFT OK FOR SERVICE
